Controllability and stabilizability of nonlinear dynamical
Doklady Akademii Nauk, Tome 340 (1995) no. 2, pp. 168-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_2_a5,
author = {A. M. Kovalev},
title = {Controllability and stabilizability of nonlinear dynamical},
journal = {Doklady Akademii Nauk},
pages = {168--170},
year = {1995},
volume = {340},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_2_a5/}
}
A. M. Kovalev. Controllability and stabilizability of nonlinear dynamical. Doklady Akademii Nauk, Tome 340 (1995) no. 2, pp. 168-170. http://geodesic.mathdoc.fr/item/DAN_1995_340_2_a5/